American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Francisco-Javier Cirre and Peter Turbek. The number of real ovals of a cyclic cover of the sphere. Proc. Amer. Math. Soc. 145 (2017) 2639-2647.
Abstract, references, and article information   
View Article: PDF

[2] Emilio Bujalance, Grzegorz Gromadski and David Singerman. On the number of real curves associated to a complex algebraic curve . Proc. Amer. Math. Soc. 120 (1994) 507-513. MR 1165047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia